Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences

Staff

Publication details for Hasanjan Sayit

Nilsen, W & Sayit, H (2011). No Arbitrage in Markets with Bounces and Sinks. International Review of Applied Financial Issues and Economics 3(4): 696-699.
  • Publication type: Journal Article
  • ISSN/ISBN: 9210-1737

Author(s) from Durham